Homeopathic remedies
🔍       Basket Empty

i About Homeopathics
Homeopathy Forum
Remedy Finder App🛒 Remedy Store
Homeopathic Remedies Homeopathy Forum

 

 

Remedies:

Lycopodium Clavatum: $6.50Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

 

Similar posts:

Lycopodium Clavatum & Sepia side effects8Side effects of selenium, lycopodium1

 

Homeopathy Forum

Lycopodium side effects?

Hi, i am hoping a homeopath can help here.

I read one of the posts for lycopodium for sciatica. you mention taken improperly might cause a lifetime of side effects... how so?

I was prescribed 200c of lyco 3 years ago by a reputable homeopath/naturopath, 3 pellets to be taken in 10 day intervals. after the 2nd pellet, I developed cold on one side of my body. after a few months, i tried to antidote with camphor/eucalyptus.
the cold on one side feels like inflammation... and air conditioning and cold weather triggers this painful temperature change. I still have the symptoms and there does not seem to be any medical explanation.
is this from the lycopodium?


i was also prescribed phosophous for bronchitis but this caused stranger symptoms such as the coating of my tongue to be like green fungus. now anytime i have for example Activia with phosphate - my tongue coating will change color.

i was always told that homeophatic remedies can do no harm and your body will eliminate them.

your advice please?

thank you,
 
  elenor on 2014-11-07
This is an internet forum. Assume posts are not from medical professionals.
It is a lie that they can do no harm. Our medicines are extremely powerful. They are not toxic like pharmaceutical or herbal drugs can be, but they work on a very deep level - directly altering the vital energy (control system of the body and mind). Misusing them can cause terrible side effects that might last a lifetime if not properly treated and cured.

They are quite safe when used appropriately, but dangerous when in the hands of those who do not understand (or believe in) our rules and guidelines for treatment.
 
Evocationer 3 years ago

ok - I understand.
have you heard of such side effects as those I am experiencing?
 
elenor 3 years ago

Yes. I see a lot of patients in clinic that have developed new symptoms or a worsening of symptoms after using our medicines. It can happen for a variety of reasons - overdosing, oversensitivity of the patient, inappropriate dosing methods, extensive tissue changes in the body, low vitality. It isn't always someone's fault - some patients requires extra care and that may not be apparent in the first instance.

The solution is always the same though - normal (and properly done) homoeopathic treatment, taking into account all the peculiar symptoms including the new ones. A remedy that fits the whole picture (or the deepest part of the case) will cure those new symptoms too.
 
Evocationer 3 years ago

Evocationer,

Can you please respond to this patient-
He gave his updates on 10/30.

http://www.abchomeopathy.com/forum2.php/431531/7
 
simone717 3 years ago

Already done :)
 
Evocationer 3 years ago

My son's reaction to Aethusa 1M has been on for 5 months. Only menthol helps to a certain extent, but he should take it all the time in large quantities, otherwise, he gets worse again.
He has no new symptoms, the old ones are only worsened.
We haven't tried homeopathic Camphora yet as an antidote, should we try?In what potency?
 
tralala last year

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.